A DETERMINISTIC LINEAR QUADRATIC TIME-INCONSISTENT OPTIMAL CONTROL PROBLEM
Abbreviated Journal Title
Math. Control Relat. Fields
Keywords
Time-inconsistency; linear-quadratic optimal control problem; time-consistent equilibrium strategy; multi-person hierarchical; differential games; Riccati-Volterra integral equation system; Mathematics, Applied; Mathematics
Abstract
A time-inconsistent optimal control problem is formulated and studied for a controlled linear ordinary differential equation with a quadratic cost functional. A notion of time-consistent equilibrium strategy is introduced for the original time-inconsistent problem. Under certain conditions, we construct an equilibrium strategy which can be represented via a Riccati-Volterra integral equation system. Our approach is based on a study of multi-person hierarchical differential games.
Journal Title
Mathematical Control and Related Fields
Volume
1
Issue/Number
1
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
83
Last Page
118
WOS Identifier
ISSN
2156-8472
Recommended Citation
"A DETERMINISTIC LINEAR QUADRATIC TIME-INCONSISTENT OPTIMAL CONTROL PROBLEM" (2011). Faculty Bibliography 2010s. 2150.
https://stars.library.ucf.edu/facultybib2010/2150
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]